Alert archive / Texas / Wind Chill Warnings in 2022

Wind Chill Warning 2, NWS Brownsville, TX

December 23, 20228 counties in Texas

NWS Brownsville, TX issued this wind chill warning at Dec 23, 2022, 7:40 AM CST for 8 counties in Texas. It took effect at Dec 23, 2022, 3:20 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 23, 2022, 7:40 AM CST (13:40 UTC)
In effect from
Dec 23, 2022, 3:20 PM CST
Expired
Dec 24, 2022, 12:00 PM CST
In force
21 hr
Issued by
NWS Brownsville, TX

Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX

The radar

The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 1.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2022-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2022-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

889 
WWUS44 KBRO 231340
WSWBRO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Brownsville TX
740 AM CST Fri Dec 23 2022

TXZ451-454-455-231800-
/O.CAN.KBRO.WC.A.0003.221224T0600Z-221224T1600Z/
/O.CON.KBRO.WC.W.0001.000000T0000Z-221223T1800Z/
Kenedy Island-Willacy Island-Cameron Island-
Including the cities of South Padre Island and Boca Chica Beach
740 AM CST Fri Dec 23 2022

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL WATCH IS CANCELLED...

* WHAT...Dangerously cold wind chills. Wind chills as low as 15 
  degrees.

* WHERE...Kenedy Island, Willacy Island and Cameron Island 
  Counties.

* WHEN...Until noon CST today.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

TXZ248>255-351-353>355-240030-
/O.UPG.KBRO.WC.A.0003.221224T0600Z-221224T1600Z/
/O.NEW.KBRO.WC.W.0002.221224T0300Z-221224T1800Z/
/O.CON.KBRO.WC.W.0001.000000T0000Z-221223T1800Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, Raymondville, Brownsville, Harlingen, San Manuel, 
Port Mansfield, Port Isabel, and Laguna Vista
740 AM CST Fri Dec 23 2022

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST SATURDAY...

* WHAT...For the first Wind Chill Warning, dangerously cold wind 
  chills. Wind chills as low as 10 above zero. For the second 
  Wind Chill Warning, dangerously cold wind chills expected. 
  Wind chills as low as 15 degrees.

* WHERE...Portions of Deep South Texas.

* WHEN...For the first Wind Chill Warning, until noon CST today. 
  For the second Wind Chill Warning, from 9 PM this evening to 
  noon CST Saturday.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$
6 follow-up statements
150 
WWUS44 KBRO 231527 AAA
WSWBRO

URGENT - WINTER WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
927 AM CST Fri Dec 23 2022

TXZ451-454-455-240015-
/O.EXA.KBRO.WC.W.0002.221224T0300Z-221224T1800Z/
/O.CON.KBRO.WC.W.0001.000000T0000Z-221223T1800Z/
Kenedy Island-Willacy Island-Cameron Island-
Including the cities of South Padre Island and Boca Chica Beach
927 AM CST Fri Dec 23 2022

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST SATURDAY...

* WHAT...For the first Wind Chill Warning, dangerously cold wind 
  chills. Wind chills as low as 15 degrees. For the second Wind 
  Chill Warning, dangerously cold wind chills expected. Wind 
  chills as low as 15 degrees.

* WHERE...Kenedy Island, Willacy Island and Cameron Island 
  Counties.

* WHEN...For the first Wind Chill Warning, until noon CST today. 
  For the second Wind Chill Warning, from 9 PM this evening to 
  noon CST Saturday.

* IMPACTS...The dangerously cold wind chills could result in
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

TXZ248>255-351-353>355-240015-
/O.CON.KBRO.WC.W.0001.000000T0000Z-221223T1800Z/
/O.CON.KBRO.WC.W.0002.221224T0300Z-221224T1800Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, Raymondville, Brownsville, Harlingen, San Manuel, 
Port Mansfield, Port Isabel, and Laguna Vista
927 AM CST Fri Dec 23 2022

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST SATURDAY...

* WHAT...For the first Wind Chill Warning, dangerously cold wind 
  chills. Wind chills as low as 10 above zero. For the second 
  Wind Chill Warning, dangerously cold wind chills expected. 
  Wind chills as low as 10 above zero.

* WHERE...Portions of Deep South Texas.

* WHEN...For the first Wind Chill Warning, until noon CST today. 
  For the second Wind Chill Warning, from 9 PM this evening to 
  noon CST Saturday.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$
134 
WWUS44 KBRO 232024
WSWBRO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Brownsville TX
224 PM CST Fri Dec 23 2022

TXZ248>255-351-353>355-451-454-455-240730-
/O.EXT.KBRO.WC.W.0002.221224T0000Z-221224T1800Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island-
Cameron Island-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, Raymondville, Brownsville, Harlingen, San Manuel, 
Port Mansfield, Port Isabel, Laguna Vista, South Padre Island, 
and Boca Chica Beach
224 PM CST Fri Dec 23 2022

...WIND CHILL WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST SATURDAY...

* WHAT...Dangerously cold wind chills expected. Wind chills as 
  low as 10 above zero.

* WHERE...Portions of Deep South Texas.

* WHEN...From 6 PM this evening to noon CST Saturday.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$
632 
WWUS44 KBRO 232120
WSWBRO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Brownsville TX
320 PM CST Fri Dec 23 2022

TXZ248>255-351-353>355-451-454-455-240745-
/O.EXT.KBRO.WC.W.0002.221223T2120Z-221224T1800Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island-
Cameron Island-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, Raymondville, Brownsville, Harlingen, San Manuel, 
Port Mansfield, Port Isabel, Laguna Vista, South Padre Island, 
and Boca Chica Beach
320 PM CST Fri Dec 23 2022

...WIND CHILL WARNING NOW IN EFFECT UNTIL NOON CST SATURDAY...

* WHAT...Dangerously cold wind chills. Wind chills as low as 10 
  above zero.

* WHERE...Portions of Deep South Texas.

* WHEN...Until noon CST Saturday.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$
107 
WWUS44 KBRO 240410
WSWBRO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Brownsville TX
1010 PM CST Fri Dec 23 2022

TXZ248>255-351-353>355-451-454-455-241215-
/O.CON.KBRO.WC.W.0002.000000T0000Z-221224T1800Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island-
Cameron Island-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, Raymondville, Brownsville, Harlingen, San Manuel, 
Port Mansfield, Port Isabel, Laguna Vista, South Padre Island, 
and Boca Chica Beach
1010 PM CST Fri Dec 23 2022

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST SATURDAY...

* WHAT...Dangerously cold wind chills. Wind chills as low as 10 
  above zero.

* WHERE...Portions of Deep South Texas.

* WHEN...Until noon CST Saturday.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$
523 
WWUS44 KBRO 240809
WSWBRO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Brownsville TX
209 AM CST Sat Dec 24 2022

TXZ252>255-353>355-241815-
/O.NEW.KBRO.WC.W.0003.221225T0400Z-221225T1400Z/
/O.CON.KBRO.WC.W.0002.000000T0000Z-221224T1800Z/
Starr-Southern Hidalgo-Inland Willacy-Inland Cameron-
Northern Hidalgo-Coastal Willacy-Coastal Cameron-
Including the cities of Rio Grande City, Roma, McAllen, Edinburg,
Pharr, Mission, Weslaco, Raymondville, Brownsville, Harlingen, 
San Manuel, Port Mansfield, Port Isabel, and Laguna Vista
209 AM CST Sat Dec 24 2022

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM
CST SUNDAY...

* WHAT...For the first Wind Chill Warning, dangerously cold wind 
  chills. Wind chills as low as 10 above zero. For the second 
  Wind Chill Warning, dangerously cold wind chills expected. 
  Wind chills as low as 25 degrees.

* WHERE...Portions of Deep South Texas.

* WHEN...For the first Wind Chill Warning, until noon CST today. 
  For the second Wind Chill Warning, from 10 PM this evening to 
  8 AM CST Sunday.

* IMPACTS...The dangerously cold wind chills could result in
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

TXZ248>251-351-451-454-455-241800-
/O.CON.KBRO.WC.W.0002.000000T0000Z-221224T1800Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Coastal Kenedy-Kenedy Island-
Willacy Island-Cameron Island-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
South Padre Island, and Boca Chica Beach
209 AM CST Sat Dec 24 2022

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Dangerously cold wind chills. Wind chills as low as 10 
  above zero.

* WHERE...Portions of Deep South Texas.

* WHEN...Until noon CST Saturday.

* IMPACTS...The dangerously cold wind chills could result in 
  hypothermia or frostbite if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$
837 
WWUS44 KBRO 241805
WSWBRO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Brownsville TX
1205 PM CST Sat Dec 24 2022

TXZ252>255-353>355-250230-
/O.EXP.KBRO.WC.W.0002.000000T0000Z-221224T1800Z/
/O.CON.KBRO.WC.W.0003.221225T0400Z-221225T1400Z/
Starr-Southern Hidalgo-Inland Willacy-Inland Cameron-
Northern Hidalgo-Coastal Willacy-Coastal Cameron-
Including the cities of Rio Grande City, Roma, McAllen, Edinburg,
Pharr, Mission, Weslaco, Raymondville, Brownsville, Harlingen, 
San Manuel, Port Mansfield, Port Isabel, and Laguna Vista
1205 PM CST Sat Dec 24 2022

...WIND CHILL WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 8 AM CST SUNDAY...
...WIND CHILL WARNING HAS EXPIRED...

* WHAT...Dangerously cold wind chills expected. Wind chills as 
  low as 25 degrees.

* WHERE...Portions of Deep South Texas.

* WHEN...From 10 PM this evening to 8 AM CST Sunday.

* IMPACTS...The cold wind chills could result in hypothermia if 
  precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

TXZ248>251-351-451-454-455-241915-
/O.EXP.KBRO.WC.W.0002.000000T0000Z-221224T1800Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Coastal Kenedy-Kenedy Island-
Willacy Island-Cameron Island-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
South Padre Island, and Boca Chica Beach
1205 PM CST Sat Dec 24 2022

...WIND CHILL WARNING HAS EXPIRED...

Wind Chill Conditions have lifted.

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this wind chill warning went out at Dec 23, 5:59 AM CST, 1 hour 41 minutes earlier.

Area forecast discussion, Dec 23, 5:59 AM CST, 1 hour 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
559 AM CST Fri Dec 23 2022

...New AVIATION...

.SHORT TERM...
(Today through Saturday)
Issued at 338 AM CST Fri Dec 23 2022

While a number of weather hazards will continue early today,
including a few hours of freezing temperatures and low wind chill
values, the forecast focus will shift to tonight. More cold weather
is in store, and issued freeze and wind chill watches for tonight
through early Saturday. The day shift will need to upgrade the
products to the appropriate warnings. That said, winds will be
significantly lower today and tonight. A wind advisory is still in
effect for the immediate coast and the barrier islands but will drop
later today. Skies will clear from west to east today, but we won't
get out of the 30s except at the immediate coast.

For tonight, clouds will move back in over eastern sections, with
subfreezing temps and low wind chill values expected for all areas.
With the cold front well to the south and high pressure building in
on top of the area, a weak coastal trough will form to the
southeast. Light precip may develop tonight into Saturday right
along the coast and thus kept a slight chance of light rain going in
the forecast. There is a non-zero chance of frozen precip, but
confidence was low so kept the mention out of the forecast for now.
Saturday won't be quite as chilly, with temperatures making it into
the lower 40s under partly cloudy skies.

Rip current risk will remain high in the short term. Coastal
flooding has been a concern with this event, and expect some onshore
wave push from the Gulf that could create issues at high tide Friday
evening.

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 338 AM CST Fri Dec 23 2022

Cold to very cold temperatures will continue through Christmas Day
before temperatures start to warm up early next week. Additional
Freeze and Hard Freeze warnings will likely be needed Saturday night
into Sunday morning.

Freezing temperatures are expected again Saturday night into Sunday
morning/Christmas Eve into Christmas morning, with lows ranging from
the mid to upper 20s across Brush Country, around freezing across
the Rio Grande Valley and the lower 40s at the beaches. Christmas
Day will be cold with highs mainly in the 40s. Another freeze is
expected Sunday night into Monday morning with lows generally
between 28 to 32 degrees at most locations, away from the coast.
After another cold start to the day, the airmass modifies and
slightly warmer weather returns on Monday with highs reaching the
upper 50s to the lower 60s on Monday. Temperatures will recover
through the week with high temperatures in the 60s on Tuesday, the
70s Wednesday and the lower 80s by Thursday. Overnight lows Tuesday
and Wednesday will generally be in the 40s and 50s. The pressure
gradient strengthens mid to late week. A Wind Advisory may be needed
near the coast on Wednesday or Thursday.

&&

.AVIATION...
(12Z TAFS)
Issued at 521 AM CST Fri Dec 23 2022

A strong inversion is still in place due to surface layer cooling
behind the recent arctic front. Low clouds are plentiful with
KBRO and KHRL checking in at MVFR. Winds are north 25G35 kt.
Ceilings will slowly lift through the day, becoming VFR at all
sites, with north winds remaining breezy. VFR will continue
tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE             38  31  42  33 /  10  20  20  20
HARLINGEN               37  29  42  32 /  10  10  10  10
MCALLEN                 37  29  42  32 /   0   0   0   0
RIO GRANDE CITY         38  28  42  30 /   0   0   0   0
SOUTH PADRE ISLAND      44  42  48  40 /  20  20  20  20
BAYVIEW/PORT ISABEL     40  35  44  35 /  10  20  20  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Hard Freeze Warning until noon CST today for TXZ248>251-254-351-
     353.

     Wind Chill Warning until noon CST today for TXZ248>255-351-
     353>355-451-454-455.

     Hard Freeze Watch from late tonight through Saturday morning for
     TXZ248>252-351-353-451.

     Wind Chill Watch from late tonight through Saturday morning for
     TXZ248>255-351-353>355-451-454-455.

     Freeze Warning until noon CST today for TXZ252-253-255-354-355-
     451.

     Freeze Watch from late tonight through Saturday morning for
     TXZ253>255-354-355-454-455.

     Wind Advisory until 6 AM CST early this morning for TXZ351-354-
     355.

     High Rip Current Risk through Saturday morning for TXZ451-454-
     455.

     High Surf Advisory until 6 PM CST this evening for TXZ451-454-
     455.

     Wind Advisory until 9 AM CST this morning for TXZ451-454-455.

GM...Gale Warning until 3 PM CST this afternoon for GMZ130-132-135.

     Gale Warning until 6 PM CST this evening for GMZ150-155-170-175.

&&

SHORT TERM...63-KC
LONG TERM....54-BHM
AVIATION...63-KC
Hazardous weather outlook, Dec 23, 4:00 AM CST, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
400 AM CST Fri Dec 23 2022

TXZ248>255-351-353>355-451-454-455-241000-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island-
Cameron Island-
400 AM CST Fri Dec 23 2022

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

There is a High Risk of rip currents at local beaches.

A Freeze Warning remains in effect for Starr, Southern Hidalgo,
Cameron, Coastal Willacy, and the barrier island of Kenedy
counties until noon today.

A Hard Freeze Warning remains in effect for Zapata, Jim Hogg,
Brooks, Northern Hidalgo, inland Willacy, and Kenedy counties
until noon today.

A Wind Chill Warning remains in effect for all of Deep South
Texas until noon today.

A Wind Advisory remains in effect for Kenedy, Willacy and Cameron
Counties until 6 AM this morning and for the Barrier Islands of
Kenedy, Willacy and Cameron until 9 AM.

A High Surf Advisory remains in effect until 6 PM tonight for
local beaches.

Elevated Fire Weather conditions are possible today due to low
relative humidity values and gusty winds.

Additional Hard Freeze, Freeze, and Wind Chill warnings may be
needed again late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Additional Hard Freeze, Freeze, and Wind Chill warnings may be
needed again Saturday night.

An elevated risk of rip currents is possible at the local beaches
Saturday through Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-241000-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
400 AM CST Fri Dec 23 2022

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

A Gale Warning is in effect for the Laguna Madre through 3 PM
this afternoon.

A Gale Warning is in effect for the Gulf of Mexico waters from 0
to 60 nautical miles offshore through 6 PM this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Additional Small Craft Advisories are likely needed this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 6:14 PM CSTHigh Surf AdvisoryBROCameron, Kenedy, Willacy30 hr
Dec 23, 12:12 AM CSTFreeze WatchBROCameron, Hidalgo, Willacy7 hr
Dec 23, 12:12 AM CSTHard Freeze WatchBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr, Zapata7 hr
Dec 23, 12:23 AM CSTWind Chill WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more7 hr
Dec 23, 7:39 AM CSTFreeze WarningBROCameron, Hidalgo, Kenedy, Willacy28 hr
Dec 23, 7:39 AM CSTHard Freeze WarningBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy and 1 more28 hr
Dec 23, 7:44 AM CSTCoastal Flood AdvisoryBROCameron, Kenedy, Willacy19 hr
Dec 23, 2:58 PM CSTSmall Craft AdvisoryBRO30 hr

Nearby

Wind Chill Warnings in Texas, 2022Every wind chill warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.